# SDR SWAA2022021475510

- Difficulty date: May 24, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 22,385 hours, 13,443 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CABIN FLOOR BOARD SUPPORT PANEL BREAKS BETWEEN PNL 231XF; AND 231UF ARE CRACKED. L\H AND R\H. / REMOVED AND REPLACED CABIN FLOOR BOARD SUPPORTS BETWEEN PNL 231XF; AND 231UF; LH AND RH IAW SRM 51-40-02
